# SDR SWIA2020041750183

- Difficulty date: March 12, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH SIDE SEAT TRACK FROM APPROX. FS544.00 TO FS559.00+80 HAS MULIPLE LOCATIONS OF CORROSION. (MARKED)    (C-CHECK) RO 4/16/2020   REMOVED CORRODED AND INSTALLED NEW LH SIDE  SEAT-TRACK FROM FS544.00 TO FS559.00 +80  REF CRJ 200 AMM. SEE CONTINUATION CARD FOR DETAILS.
